# SDR FDEA201901180168

- Difficulty date: January 18, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP VANE HORN FITTING 'E' ECCENTRIC HOLE BORE CORROSION. CORROSION AT RIGHT HAND WING OUTBOARD FLAP VANE HORN FITTING 'E' ECCENTRIC HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIGURE 201. EXISTING ECCENTRIC HOLE: LENGTH 0.881" X WIDTH 0.621", FINAL ECCENTRIC HOLE: LENGTH 0.958" X WIDTH 0.773". MAXIMUM ECCENTRIC REPAIR LIMIT : LENGTH 0.940" X WIDTH 0.670". OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER EA 1-5750-T0344690 PART 1. TITLE: WINGS-FLIGHT SURFACES- RT WING -OUTBD FLAP VANE ASSY- TRACK SUPPORT FITTINGS CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
